# SDR DLL10953619

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 154947101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD STRINGER SPLICE FITTING PER SI 7- 66332-12 AT STR 58 FITTING, WAS FOUND TO BE CRACKED.  THE FITTING WILL BE RELEASED ON A TIME LIMITED BASIS AND REPLACED WITHIN 150 FLIGHT CYCLES FROM DATE OF ISSUANCE.
